# SDR 9WGA5462018032601

- Difficulty date: March 26, 2018
- Submitted: March 28, 2018
- Operation: Air carrier
- Aircraft: N546JN
- Make and model: Doug MD-11F
- Aircraft serial: 48546
- Aircraft time: 78,434 hours, 13,878 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Loose
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

IN FLIGHT, THE HYDRAULIC SYSTEM 1 LEAKING 1 GALLON IN 2 MINUTES.  LEVEL ONE HYDRAULIC SYSTEM OFF DISPLAYED BELOW 2.5 GALLONS REMAINING. RETURNED TO DEPARTURE.   FOUND THE HYDRAULIC OUTBOARD SUPPLY LINE LOOSE IN THE NR 1 PYLON. TORQUED IAW AMM 20-50-01. OPS & LEAK CHECKED NORMAL, NO LEAKS NOTED.
